It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Retin-A micro
Oct 6, 2006
I've been on retin-a micro for about 6 weeks. It seems as though my acne is "clearing" up, like my face seems smooth and all but I still see red spots almost. They don't look like scars or left over pimples though. Its really frustrating because I just want this crap to go away. Anyway, Im thinking my routine might not be working and it may not be too effective...here it is:

the derm told me to MIX retin-a, benzaclin, and a moisterizer. Mixing the moisterizer in with the 2 doesn't seem correct. Should I put the moisterize on AFTER I put the benzaclin and retin-A??

I've also noticed my face still gets oily easy.

Thanks
Re: Retin-A micro
Oct 7, 2006
im currently on retina micro and yes i also have greasy skin
& i dont have pimples anymore..my skin just...well looks unhealthy somehow

i have the exact same problem with the "red spots" & whenever i complain about it to him my derm insists they clear up with time..
im still waiting.

i use the benzaclin at night because it irritates my skin. i dont no why you would mix it with the moisturizer though....yeah that doesnt seem right
i guess if it works do it otherwise try other things

sometimes you gotta mess around with the stuff yourself to see what really works





All times are GMT -7. The time now is 10:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!